RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 180, Number 2  


Classification of simple graded Lie algebras with nonsemisimple component $L_0$
M. I. Kuznetsov
147
On some problems of groups theory and Lie algebras
E. I. Zel'manov
159
Deformations of the Lie algebras $W_n(\mathbf m)$
A. S. Dzhumadil'daev
168
Integral-valued bilinear forms and vector bundles
A. N. Rudakov
187
Lie superalgebras with bounded degrees of irreducible representations
Yu. A. Bahturin
195
On the Hilbert–Poincaré series of graded algebras associated with groups
R. I. Grigorchuk
207
Del Pezzo surfaces with log-terminal singularities
V. V. Nikulin
226
On the application of ramified coverings in the theory of Diophantine equations
A. N. Parshin
244
Double projection from a line on Fano threefolds of the first kind
V. A. Iskovskikh
260
Brauer groups of fields of invariants of algebraic groups
F. A. Bogomolov
279
On the number of $A$-permutations
A. L. Yakymiv
294
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019